# SDR GAIA00402

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, A DENT FOUND IN THE WEB ON STRINGER 25L AT BS 950D AND 950E.  REMOVED AND REPLACED WEB PER B727 SRM 51-30-2.  (M)
